Accessibility navigation


Upwind solution of singular differential equations arising from steady channel flows

Lemos, A. C., Baines, M. J. and Nichols, N. K. (2004) Upwind solution of singular differential equations arising from steady channel flows. Computers & Fluids, 33 (5-6). pp. 821-827. ISSN 0045-7930

Full text not archived in this repository.

Official URL: http://dx.doi.org/10.1016/j.compfluid.2003.06.004

Abstract/Summary

We study ordinary nonlinear singular differential equations which arise from steady conservation laws with source terms. An example of steady conservation laws which leads to those scalar equations is the Saint–Venant equations. The numerical solution of these scalar equations is sought by using the ideas of upwinding and discretisation of source terms. Both the Engquist–Osher scheme and the Roe scheme are used with different strategies for discretising the source terms.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Meteorology
Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4940
Additional Information:772UD COMPUT FLUIDS
Publisher:Elsevier

Centaur Editors: Update this record

Page navigation